Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Popping in head while coughing, headache, throwing up. What should be done?

My boyfriend has been really sick for the past week. He went to the doctor and they said that he has a sinus infection and asthmatic bronchitis. It has gotten better through antibiotics but he still has a very bad cough. When he coughs he said that he feels a popping in his head and gets a bad headache. He has also been throwing up randomly. What is it? What should we do?
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI
Thank for asking to HCM
This is of course a frontal sinusitis, I think antibiotic has got very little, role Acetaminophen and ibuprofen gives nice relief, along with drinking lots of water, have chicken soup, steam inhalation, bed rest is also important for early response, it would be better if second generation antihistamine be taken with above mentioned drugs, livocetrizine can by tried, it will come around but takes little more time, have nice day.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor